MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP; ARTHROSCOPE
Model Number 0350800001
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the pressure was higher than intended.There were no adverse consequences or medical intervention and the procedure was completed successfully.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: pump will increase in pressure unintendedly.Probable root cause: pressure sensor malfunction/out of calibration.Inflow cassette/ tubing pressure sensor membrane failure.Mis-inserted cassette/ tubing.Motor encoder malfunction/failure (inflow and/or outflow).Roller wheel assembly (inflow and/or outflow) malfunction/failure.Roller wheel failure due to peristaltic tubing debris build-up.Main board (all) /imx failure (cf).Software malfunction (1, 3, 3.1, 3.4, 3.15, 3.16, 3.17, 4,, 8 for cf, or related modules in other pumps).Use error system design unwanted movement of internal components/wiring pressure sensor is operated above linear pressure reading range (>450 mmhg for cf) (design).Pump operated at least-favorable environmental conditions for extended period of time run screen does not adequately indicate overpressure situation miniwashmalfunction (cf).Command not registered from hand control (all), footswitch (cf), sidne (fc, ap) or hermes (ap-hermes ready) excessive use of wash or turbo slow reaction time to a quickly closed off shaver outflow at high flow rates power failure of pump pressure sensor stuck behind the sensor bracket.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge insufficient cybersecurity (cf).The manufacture date is not known.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, FLOSTEADY - ARTHROSCOPY POLE PUMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12132291
Report Number0002936485-2021-00367
Device Sequence Number1323633
Product Code HRX
UDI-Device Identifier07613327057522
UDI-Public07613327057522
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K062380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0350800001
Device Catalogue Number0350800001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1